Lithium And Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineA thorough evaluation for the neuropathy and possible joint problems is recommended. Drug related neuropathy (occasionally see in patients on Kaletra/Truvada) usually involves the toes/feet in a fairly symmetric manner and not so much the arms at... Read more »
The Robert James Frascino AIDS FoundationHi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »
University of Miami School of MedicineI don't know why your psychologist recommended lithium. In general, medical advice like drug treatment recommendations should come from physicians who are trained in pharmacologic treatment.If you have bipolar disorder, for which lithium is an... Read more »
AIDS Research and Treatment Center of the Treasure CoastI performed a literature seach on lithium and CD4 cells and was not able to find evidence that lithium lowers T cells (CD4 cells).I did find one study from 1988 that showed no impact on CD4 cells by lithium treatment in a group of 10 men with HIV... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV